RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2008, выпуск 4, страницы 1–14 (Mi adm174)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

RESEARCH ARTICLE

Algebra in superextensions of groups, II: cancelativity and centers

Taras Banakha, Volodymyr Gavrylkivb

a Ivan Franko National University of Lviv, Universytetska 1, 79000, Ukraine
b Vasyl Stefanyk Precarpathian National University, Ivano-Frankivsk, Ukraine

Аннотация: Given a countable group $X$ we study the algebraic structure of its superextension $\lambda(X)$. This is a right-topological semigroup consisting of all maximal linked systems on $X$ endowed with the operation
$$ \mathcal A\circ\mathcal B=\{C\subset X:\{x\in X:x^{-1}C\in\mathcal B\}\in\mathcal A\} $$
that extends the group operation of $X$. We show that the subsemigroup $\lambda^\circ(X)$ of free maximal linked systems contains an open dense subset of right cancelable elements. Also we prove that the topological center of $\lambda(X)$ coincides with the subsemigroup $\lambda^\bullet(X)$ of all maximal linked systems with finite support. This result is applied to show that the algebraic center of $\lambda(X)$ coincides with the algebraic center of $X$ provide $X$ is countably infinite. On the other hand, for finite groups $X$ of order $3\le|X|\le5$ the algebraic center of $\lambda(X)$ is strictly larger than the algebraic center of $X$.

Ключевые слова: Superextension, right-topological semigroup, cancelable element, topological center, algebraic center.

Полный текст: PDF файл (243 kB)

Реферативные базы данных:
Тип публикации: Статья
MSC: 20M99, 54B20
Поступила в редакцию: 14.02.2008
Исправленный вариант: 25.08.2008
Язык публикации: английский

Образец цитирования: Taras Banakh, Volodymyr Gavrylkiv, “Algebra in superextensions of groups, II: cancelativity and centers”, Algebra Discrete Math., 2008, no. 4, 1–14

Цитирование в формате AMSBIB
\RBibitem{BanGav08}
\by Taras~Banakh, Volodymyr~Gavrylkiv
\paper Algebra in superextensions of groups, II: cancelativity and centers
\jour Algebra Discrete Math.
\yr 2008
\issue 4
\pages 1--14
\mathnet{http://mi.mathnet.ru/adm174}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2541173}
\zmath{https://zbmath.org/?q=an:1199.22006}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm174
  • http://mi.mathnet.ru/rus/adm/y2008/i4/p1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Taras Banakh, Volodymyr Gavrylkiv, “Algebra in superextensions of semilattices”, Algebra Discrete Math., 13:1 (2012), 26–42  mathnet  mathscinet  zmath
    2. Taras Banakh, Volodymyr Gavrylkiv, “Algebra in superextensions of inverse semigroups”, Algebra Discrete Math., 13:2 (2012), 147–168  mathnet  mathscinet  zmath
    3. Taras Banakh, Volodymyr Gavrylkiv, “Characterizing semigroups with commutative superextensions”, Algebra Discrete Math., 17:2 (2014), 161–192  mathnet  mathscinet
    4. Banakh T.O., Gavrylkiv V.M., “On Structure of the Semigroups of K-Linked Upfamilies on Groups”, Asian-Eur. J. Math., 10:4 (2017), 1750083  crossref  mathscinet  zmath  isi  scopus
    5. Gavrylkiv V., “Semigroups of Centered Upfamilies on Groups”, Lobachevskii J. Math., 38:3, SI (2017), 420–428  crossref  mathscinet  zmath  isi  scopus
    6. Gavrylkiv V.M., “Superextensions of Three-Element Semigroups”, Carpathian Math. Publ., 9:1 (2017), 28–36  crossref  mathscinet  zmath  isi
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:50
    Полный текст:51
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019